I recently started tramadol, about 2 wks ago. I take 1-50mg pill at bedtime?since then I have been having trouble sleeping and having occasional palpitations. Can this be caused by this medication?
5 Sep 2010
hi ed,I was always under the impression this med was used for moderate pain. and like most pain meds should be taken in the morning after eating. i am not a doctor. i suggest you check with your doctor and tell him/her what's going on with you. may i suggest that if doctor trys giving you something for sleep, ask if this med is better taking in the morning. one more thing,this medication is habit forming regardless of what anyone tells you. that I know from experience.again I am not a doctor.good luck and may god bless you.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
After being on Synthroid and suffering awful side effects such as headaches, insomnia, palpitations, night sweats, and severe dizzy spells (I have ...
1 answer • 1 Sep 2009
... nausea, feeling faint, wobbly legs, heart palpitations, losing balance and when driving home from work, 3x confused like came out of a daze and ...
1 answer • 16 Nov 2012
I am starting 30mg phentermine this week. I am worried about the insomnia and fast heart palpitations I hear about. Does that last the entire ...
1 answer • 24 Feb 2014
... heart palpitations and anxiety. The doctor prescribed Cipralex for me. My heart palpitations have disappeared but I have been experiencing many ...
2 answers • 27 Dec 2014
Hi, Had to take 250 mg of Depakine (Depakene/depakote) for my mood (subscribed from my housedoctor. Took it 11 days. Quit on monday because of severe ...
2 answers • 19 Feb 2015